My mother has severe headache. For that doctor recommend us one Neurologist. Neurologist gave her following tablets: Levera XR-500, Panazep 12.5, Infen-P, Topaz-25, Pantogen 40, pentanerv-NT, Abott, Doloni gel and Rejunex injection once in a week. She is taking this medicines from 1 month. But after starting this treatment her headache is increased along with that she is feeling so much drowsiness,weakness,dizziness. Even she can't stand for 5 mins. Her weights is also reduced. I want to know this medicines has any side effects or this usually happened while treatment? Should We ask doctor to change medicines?
Like the answers? Chat privately with the doctor of your choice
Relaxation may help ease the pain of a headache. Relaxation techniques may include progressive muscle relaxation, meditation or yoga..... Get enough sleep, but don't oversleep. Get an adequate amount of sleep each night. It's best to go to bed and wake up at regular times, as well..... Rest and relax. If possible, rest in a dark, quiet room when you feel a headache coming on.....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.